Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Apr 30, 2010, 9:02 PM CDT for Jefferson County, Sainte Genevieve County, Missouri; Monroe County, Randolph County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 9:02 PM CDT (02:02 UTC)
- Expired
- Apr 30, 2010, 9:31 PM CDT
- In force
- 29 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 72 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 2:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
697
WFUS53 KLSX 010202
TORLSX
ILC133-157-MOC099-186-010245-
/O.NEW.KLSX.TO.W.0036.100501T0202Z-100501T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 945 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR OLYMPIAN VILLAGE...OR NEAR FESTUS...AND
MOVING NORTHEAST AT 50 MPH.
THIS IS ANOTHER AREA OF STRONG ROTATION SOUTH OF THE CENTER OF THE
MAIN STORM.
* LOCATIONS IMPACTED INCLUDE...
WATERLOO...RED BUD...NEW DESIGN...CHALFIN BRIDGE...KIDD...FULTS...
PRAIRIE DU ROCHER...MONROE CITY...MAEYSTOWN...RENAULT...
MADONNAVILLE...AMES...WARTBURG...BURKSVILLE AND RUMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3804 9041 3805 9042 3803 9046 3818 9054
3836 9008 3810 8990
TIME...MOT...LOC 0201Z 231DEG 41KT 3820 9036
$$
KANOFSKY3 follow-up statements
260 WWUS53 KLSX 010213 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 913 PM CDT FRI APR 30 2010 ILC133-157-MOC099-186-010245- /O.CON.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/ RANDOLPH IL-MONROE IL-STE. GENEVIEVE MO-JEFFERSON MO- 913 PM CDT FRI APR 30 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JEFFERSON... NORTH CENTRAL STE. GENEVIEVE...SOUTHERN MONROE AND NORTHWESTERN RANDOLPH COUNTIES UNTIL 945 PM CDT... AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTHEAST OF VALMEYER...OR 7 MILES SOUTHWEST OF WATERLOO...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... RED BUD...NEW DESIGN...AMES...WARTBURG...BURKSVILLE AND RUMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3810 8990 3805 9036 3822 9043 3836 9008 TIME...MOT...LOC 0213Z 231DEG 41KT 3828 9021 $$ KANOFSKY
897
WWUS53 KLSX 010221
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT FRI APR 30 2010
ILC157-MOC099-186-010231-
/O.CAN.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
RANDOLPH IL-STE. GENEVIEVE MO-JEFFERSON MO-
921 PM CDT FRI APR 30 2010
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON...NORTH CENTRAL
STE. GENEVIEVE AND NORTHWESTERN RANDOLPH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0221Z 231DEG 41KT 3834 9012
$$
ILC133-010245-
/O.CON.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
MONROE IL-
921 PM CDT FRI APR 30 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY
UNTIL 945 PM CDT...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WATERLOO...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MONROE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0221Z 231DEG 41KT 3834 9012
$$
KANOFSKY150
WWUS53 KLSX 010231
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT FRI APR 30 2010
ILC133-010241-
/O.CAN.KLSX.TO.W.0036.000000T0000Z-100501T0245Z/
MONROE IL-
931 PM CDT FRI APR 30 2010
...THE TORNADO WARNING FOR CENTRAL MONROE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.
LAT...LON 3822 9000 3822 9004 3821 9004 3816 9023
3828 9028 3836 9008 3829 9003 3823 8999
TIME...MOT...LOC 0231Z 231DEG 41KT 3841 9001
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 7:02 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 30, 7:02 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 PM CDT FRI APR 30 2010 .DISCUSSION... /1229 PM CDT FRI APR 30 2010/ EARLY FORECAST DISCUSSION DUE TO SEVERE WEATHER UNORGANIZED LINEAR MCS RACING NORTHEAST ACROSS NORTHWEST MISSOURI LATE THIS MORNING...MAY CLIP OUR NORTHWEST CWA. BUT LOOKING FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE FRONT THIS AFTERNOON AND THIS EVENING AS 50 KT LLJ CONTINUES TO PUMP MOISTURE NORTH. LOW TO MID 60 DEWPOINTS NOW ACROSS MUCH OF THE CWA WITH BREAKS IN STRATOCUMULUS DECK LEADING TO TEMPERATURES RISING INTO THE UPPER 70S AND LOWER 80S. THIS DESTABILIZATION ALONG WITH 0-6KM SHEAR VALUES AROUND 50KT SUPPORT ORGANIZED SEVERE CONVECTION ...IN PARTICULAR SUPERCELLS AND BOWING LINE SEGMENTS. MUCH OF THE CWA HAS NOW BEEN UPGRADED TO A MODERATE RISK WITH THE POTENTIAL OF A WIDESPREAD SEVERE WEATHER OUTBREAK. SHOULD SEE THUNDERSTORMS MOVE EAST OF THE AREA LATE TONIGHT AS THE FRONT SAGS SOUTHEAST. SHOULD SEE A DRY PERIOD FOR MUCH OF THE DAY ON SATURDAY IN THE WAKE OF THIS FIRST THUNDERSTORM COMPLEX. NEXT SHORTWAVE AND ATTENDANT SURFACE LOW WILL RIDE NORTHEAST ALONG THE FRONT SATURDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS AFFECTING THE CWA. SURFACE BASED CONVECTION AND WIDESPREAD SEVERE WEATHER CHANCES WILL GREATLY HINGE ON WHERE THE SURFACE LOW TRACKS SATURDAY NIGHT. AT THIS POINT...IT APPEARS THAT A TRACK ACROSS OUR FAR SOUTHERN COUNTIES IS PREFFERED. WILL NEED TO WATCH THIS CLOSELY. FLOODING CONCERNS... THE AMOUNT OF RAINFALL THAT OCCURS TONIGHT WILL LIKELY DETERMINE THE NEED FOR A FLOOD WATCH SATURDAY NIGHT. IT IS POSSIBLE THAT THE SOUTHEASTERN PORTION OF THE CWA MAY SEE MORE THAN 2 INCHES OF RAINFALL BETWEEN THE TWO THUNDERSTORMS EVENTS. AT THIS POINT...THE HIGH FLASH FLOOD GUIDANCE VALUES FROM THE RIVER FORECAST CENTER LEANS ME TOWARD NOT ISSUING A FLOOD WATCH FOR THIS FIRST EVENT. RAIN SHOULD CLEAR THE CWA FROM WEST TO EAST ON SUNDAY. NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST AS HIGH PRESSURE BUILDS SOUTH ACROSS THE AREA EARLY NEXT WEEK. NEXT CHANCE OF PRECIPITATION WILL MOST LIKELY COME THURSDAY AND FRIDAY AS BOTH THE GFS AND ECWMF ADVERTIZE ANOTHER FRONTAL BOUNDARY TO SLOWLY SINK SOUTH INTO THE MIDWEST. WOULD LIKE TO SEE A COUPLE MORE MODEL RUNS FOR CONSISTENCY BEFORE I ADD MORE RAINFALL INTO THE FORECAST. CVKING && .AVIATION... /642 PM CDT FRI APR 30 2010/ BAND OF STORMS EXTENDING FROM JUST E OF UIN TO NEAR UNO CONTINUES TO MARCH NORTHEAST AT AROUND 45 KTS. STL AREA STILL HAS A SHOT AT THE MOST ACTIVE CONVECTION AND HAVE TEMPOED STRONGER STORMS AT BOTH STL AND SUS FOR THE FIRST 2 HOURS...HOWEVER EXTRAPOLATION OF ONGOING ACTIVITY SUGGEST MOST INTENSE STORMS WILL REMAIN S/SE OF BOTH STL AND SUS SO DID NOT GO TOO LOW WITH THE CONDITIONS ASSOCIATED WITH THESE STRONGER STORMS. ONCE STORMS PASS IT APPEARS THAT SHOWERS WILL LINGER OUT OF A MID DECK FOR SEVERAL ADDITIONAL HOURS...BUT THINK THAT ANY THUNDERSTORM ACTIVITY AFTER THE PASSAGE OF THE LINE WILL BE QUITE SPOTTY. NAM MOS IS HINTING AT LOTS OF MVFR AND IFR CIGS FORMING OVERNIGHT WITH THE SUSTAINED S FLOW IN THE WAKE OF THE PRECIP BUT AHEAD OF THE SFC DRYLINE. WHILE THIS IS CERTAINLY A POSSIBILITY THE GFS...WHICH HAS BEEN THE MUCH BETTER GUIDANCE AS OF LATE...MAINLY EMPHASIZES JUST MID CLOUDS AND HAVE TRENDED FORECAST TO THIS MORE OPTIMISTIC SOLUTION. SPECIFICS FOR KSTL...PRIMARY CONCERNS FOR STRONG STORMS SHOULD BE CONFINED TO THE FIRST 60-90 MINUTES OF THIS FORECAST CYCLE...AND ONCE THE MOST INTENSE STORMS MOVE OUT PRECIP SHOULD BE LIMITED TO SHOWERS IN THE 02-04Z TIME FRAME. FOR THE REMAINDER OF THE NIGHT JUST EXPECT SOME SCATTERED SC AND MID DECK...ALTHOUGH AS MENTIONED ABOVE WILL HAVE TO MONITOR FOR THE REFORMATION OF THE SC FORMING A DECK OF MVFR CIGS. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 30, 3:37 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 337 PM CDT FRI APR 30 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 337 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS MISSOURI AND ILLINOIS. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI RIVER NEAR CHESTER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST MISSOURI INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY INTO SATURDAY NIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND POSSIBLY DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY LEAD TO RISES ON AREA CREEKS AND STREAMS. MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE MISSISSIPPI RIVER NEAR CHESTER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Apr 30, 7:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM LIGHTNING 4 E SULLIVAN 38.22N 91.10W
04/30/2010 FRANKLIN MO TRAINED SPOTTER
LIGHTING STRUCK TREE...SPLITTING IT IN HALF....
&&
CORRECTED COUNTY/STATE...LOCATION
SIPPRELLLocal storm report, Apr 30, 8:03 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HEAVY RAIN 5 W RICHWOODS 38.17N 90.93W
04/30/2010 M1.00 INCH WASHINGTON MO TRAINED SPOTTER
SPOTTER MEASURED 1 INCH OF RAIN THAT FELL IN THE LAST
30 MINTUES
&&
CARNEYLocal storm report, Apr 30, 8:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TORNADO 5 NW HILLSBORO 38.28N 90.63W
04/30/2010 JEFFERSON MO TRAINED SPOTTER
SIGNIFICANT TREE DAMAGE....SOME TREES SNAPPED
OFF...POLE BARN DESTROYED.
&&
TRUETTLocal storm report, Apr 30, 8:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
04/30/2010 M1.80 INCH CRAWFORD MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 30, 8:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TORNADO 2 NE HILLSBORO 38.25N 90.54W
04/30/2010 JEFFERSON MO LAW ENFORCEMENT
A TREE FELL ONTO A HOME CAUSING SIGNIFICANT DAMAGE
&&
CARNEYLocal storm report, Apr 30, 9:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 1 SW OTTO 38.36N 90.51W
04/30/2010 JEFFERSON MO LAW ENFORCEMENT
SEVERAL HOMES DAMAGED...ALSO WIRES DOWN.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:40 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 50 min |
| Apr 30, 7:45 PM CDT | Flash Flood Warning | LSX | Crawford | 6 hr |
| Apr 30, 7:55 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 50 min |
| Apr 30, 8:07 PM CDT | Tornado Warning | LSX | Reynolds | 38 min |
| Apr 30, 8:14 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Washington | 6 hr |
| Apr 30, 8:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 39 min |
| Apr 30, 8:39 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Apr 30, 8:43 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 47 min |
| Apr 30, 8:54 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 51 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | LSX | Iron, Madison | 50 min |
| Apr 30, 9:23 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 37 min |
| Apr 30, 9:51 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 39 min |
| May 1, 3:54 AM CDT | Flash Flood Watch | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 23 hr |
| Apr 30, 9:25 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair, Washington | 34 min |
Nearby
Tornado Warnings in Missouri, 2010Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.